# SDR 04FDEA03394

- Difficulty date: December 8, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727277
- Aircraft serial: 21394
- Aircraft time: 42,487 hours, 29,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1489147
- Condition: Corroded
- Location: Fuselage
- Part time: 42,487 hours, 29,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B" CHECK VISIT, LOWER AFT FUSELAGE FWD OF STATION 1183 HAS HI LOCK   AND RIVETS MISSING.  FURTHER INVESTIGATION REVEALED STRINGER 28R, STA 1166 HAD EXFOLIATION CORROSION OUT OF SRM LIMITS.  SPLICED IN NEW SECTION OF STRINGER PER B727 SRM 53-10-3, FIG 1, SHEET 4, DETAIL 1.
